Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I got some blood blisters all over arms from long term steroid use for Systemic Lupus

blood blisters all over arms from long term steroid use for Systemic Lupus My name is Lorrie & I am 44 years old..I have been diagnosed with systemic lupus since I was 32 years old..I have been on steroids off and mainly on for 12 years now..I have had these things that look like bloodblisters under the skin on my arms for a while now..But lately they are getting much worse & taking over both my forearms..Is this just a non-significant problem or not?? Thanks
Asked On : Thu, 19 May 2011
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcare magic

Since you are on suffering from SLE on steroids treatment for 12 yrs , the long term effect of steroid will reduce the immunity of the body.. hence the body will be prone to any kind of infections... as there are blisters on the arm and fore arm do not neglect it, it can be herpes or chicken pox.. consult a Dermatologist...
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor